# SDR CALA2025102210419

- Difficulty date: September 18, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 69,164 hours, 22,556 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51364
- Condition: Corroded
- Location: Zone 200
- Part time: 69,164 hours, 22,556 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1640 FLOOR BEAM, CORROSION FOUND ON UPPER SURFACE AND AROUND FLOORBOARD HOLE APPROX RBL 60. THIS LOG PAGE IS FOR ESFR REPORTING ONLY. SEE BAM N/R 2880881 FOR WORK PERFORMED. ESFR SUBMITTED.
